# SDR HALA0600525

- Difficulty date: July 27, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 7,498 hours, 18,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS INOP AT ROW 8 WIRE PULLED FROM SEAT SIDE FLOOR CONNECTOR.  RECONNECTED WIRE TO CONNNECTOR.  OPS CK OK PER AMM 33-51-00.
